VIIT: First case after vaccination with Moderna

After the dangerous vaccine-induced immune thrombotic thrombocytopenia (VIIT) initially only occurred after the use of vector vaccines, the first case after a corona vaccination with Moderna has now been observed in the USA.

In addition, there are initial suspected cases of VIIT in connection with the  mRNA vaccine  from BioNTech/Pfizer. However, a confirmation is still pending.

Patient died ten days after second Moderna vaccination

The 65-year-old patient was hospitalized ten days after vaccination with severe thrombocytopenia. The treating physicians assume a vaccine-induced lack of blood platelets, which can result in dangerous  thrombosis  .

The patient’s symptoms were:

After intensive examinations, an acute pulmonary embolism and deep vein thrombosis in both lower extremities were detected. Despite the doctors’ attempts at treatment, the patient developed a brain dysfunction (encephalopathy) and died a short time later as a result of septic shock, which was probably triggered by an immune reaction.

Since the 65-year-old has not suffered from heparin-induced thrombocytopenia and no other medical causes are known, the doctors assume that the vaccine has serious side effects.

In the UK, 12 suspected cases were also reported after vaccination with BioNTech/Pifzer. The company has not yet commented. Until now, VIIT has only occurred in connection with the vector vaccines from Johnson & Johnson and AstraZeneca.

 

Similar Posts

Leave a Reply

Your email address will not be published. Required fields are marked *